Birth Control pills caused my cankers.

5 messages in this subject.

Yes!!! I have noticed this too! I started taking the pill a few months before I got married in June and had two huge fancier sores on the very tip of my tongue for the wedding and honey moon. I chalked it up to stress. Then I kept getting others on the other side of my younger. Again chalked it up to stress because of school but that stress isnít as bad as getting married was. I am now struggling through another a few nights ago I was like I know Iím stress about my senior art show but no way is it that much stress. So I started to put two and two together. I didnít have this big of an issue with canker sores before I started BC. So yeah I really think itís the pill. I have talked to my husband and we are going to eat out the rest of my BC prescription and then I can get off of it and we will figure something else out. Probably natural family planning.
Hannah 16 October 18
YES HORMONAL BIRTH CONTROL PILLS CAUSED MY SORES! One year off of hormonal birth control pills and I am finally cured. I finally have my life back. If you are having recurrent sores, please get off the pill. It takes time but they will go away.

Other things that work:
- Monoplex vitamins (sold on Amazon)
- Manuka Honey
- Closys Rinse
- Salt water rinse
Jen 21 February 18
Thank you girls. Iíve been telling this to my doctor for years, but she doesnít belive me. She just keeps swapping me onto another pill. Thinking back, my (really bad) ulcers started around the time I started taking the pill (7 years ago). Iíll have to try some months without it to see if it makes a difference. Will keep you posted.
Mervi 15 April 04
Iíve been wondering about the pill too as a cause. Before I quit the pill, is there anyone else out there who thinks thereís a correlation????
Jodi 12 April 04
I started birth control pills 3 years ago before I got married and I started getting cankers, like 1 or 2 a month. I thought it was stress because of my upcoming wedding. This continued until last October when my doctor put me on a higher dosage of Birth Control and I started getting them like crazy. Huge, bleeding, wrapped around my tongue, miserable. I began to suspect my birth control because when I started the higher dose they got worse. So after my last cycle instead of starting back on the next pack I stopped taking them. ALL MY CANKERS WENT AWAY. I have ZERO cankers now. Iíd been having 6 at a time, and now I have none. I think itís an allergy to estrogen or progestin.
Beca 21 January 04

To add a reply, type in your message, enter your name and then click on the button. Whoever it is that keeps on posting complete junk spam messages please don't, it spoils it for everyone else, and they will be deleted.

Your Name

Birth Control pills caused my cankers.

5 messages in this subject.